You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1991/137/2
Homogeneous cohomology manifolds which are inverse limits
Download
PDF
- Homogeneous cohomology manifolds which are inverse limits
Article
Original scientific text
Title
Homogeneous cohomology manifolds which are inverse limits
Authors
W. Jakobsche
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1991/137/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
81-95
Main language of publication
English
Published
1991
Exact and natural sciences
mathematics